# SDR FDEA201609073136

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,195 hours, 16,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114500000
- Condition: Cracked
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VF CRACKED.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
